# SDR AALA2018110759037

- Difficulty date: October 13, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,772 hours, 18,877 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032200200
- Part serial: A6069
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 34,224 hours, 16,495 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING TRAILING EDGE FLAP INTERCONNECTING STRUT TARGET.  REPLACED INTERCONNECTING STRUT IAW AMM 27-51-44.
